MathSciNet Relay Station
MathSciNet bibliographic data
MR131517 (24 #A1367) 28.70
Stein, E. M. On the maximal ergodic theorem. Proc. Nat. Acad. Sci. U.S.A. 47 1961 1894–1897.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement